# SDR AALA202205179867

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 72,615 hours, 33,439 cycles
- System (JASC): 4990 · APU Oil System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL MID AND AFT CABIN REPORTED BY FLIGHT ATTENDANTS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
